# SDR SWAA2013022012894

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 20,909 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FLOOR TO SIDEWALL SUPPORT STA 727D-767, RBL 21, WL 155.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FABRICATED NEW RIGHT FLOOR TO SIDEWALL SUPPORT, MADE FROM BAC1496-377 #7075T6, LOT 1055981 IAW SRM 53-00-53-2R-5 AND INSTALLED NEW RIGHT FLOOR TO SIDEWALL SUPPORT STA 727C+10 - 767 RBL 21, WL 155 IAW SRM 51-40-02. 81705U, 18FEB13.
